MathSciNet Relay Station
MathSciNet bibliographic data
MR2545597 (2011b:11117) 11M06 (11F66)
Kanemitsu, Shigeru; Ma, Jing; Zhang, Wenpeng On the discrete mean value of the product of two Dirichlet $L$-functions. Abh. Math. Semin. Univ. Hambg. 79 (2009), no. 2, 149–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement